MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICK 9.6FR S/L CATH W/VITA; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS HICK 9.6FR S/L CATH W/VITA; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number 0600564
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.One device was returned to bd for the reported malfunction.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported malfunction indicated that model 0600564 catheter, intravascular, therapeutic, long-term greater than 30 days allegedly experienced a fluid leak.This report was received from one source.This malfunction involved a patient with no patient consequences.The patient was a (b)(6) year old female.Weight was not provided for the reported patient.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a manufacturing review could not be performed.One device was returned to bd for the reported malfunction and a leak was identified.The definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: d3, h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported malfunction indicated that model 0600564 catheter, intravascular, therapeutic, long-term greater than 30 days allegedly experienced a fluid leak.This report was received from one source.This malfunction involved a patient with no patient consequences.The patient was a 48 year old female.Weight was not provided for the reported patient.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported malfunction indicated that model 0600564 catheter, intravascular, therapeutic, long-term greater than 30 days allegedly experienced a fluid leak.This report was received from one source.This malfunction involved a patient with no patient consequences.The patient was a 48 year old female.Weight was not provided for the reported patient.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a manufacturing review could not be performed.The device was returned for evaluation.The investigation confirmed for fracture and leak.A definitive root cause could not be determined.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HICK 9.6FR S/L CATH W/VITA
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
lot #1, road #3, km 79.7
salt lake city UT 84116
MDR Report Key9586486
Report Number3006260740-2020-00053
Device Sequence Number11681036
Product Code LJS
UDI-Device Identifier00801741051852
UDI-Public(01)00801741051852
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600564
Device Catalogue Number0600564
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/24/2020
06/29/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/01/2020
07/13/2020
Patient Sequence Number1